# SDR CALA2014040390750

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 66,012 hours, 24,703 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

POTABLE WATER LEAKING FROM BELLY OF ACFT NEXT TO HYD RESERVOIR FILLING PANEL.
